# SDR USAASB01345

- Difficulty date: December 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE END BAY EMERGENCY LIGHT AT THE AFT SEAT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
